Some criteria for the uniqueness of the solution of inverse
Doklady Akademii Nauk, Tome 291 (1986) no. 1, pp. 76-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_291_1_a17,
author = {A. G. Pogorelov},
title = {Some criteria for the uniqueness of the solution of inverse},
journal = {Doklady Akademii Nauk},
pages = {76--82},
year = {1986},
volume = {291},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_291_1_a17/}
}
A. G. Pogorelov. Some criteria for the uniqueness of the solution of inverse. Doklady Akademii Nauk, Tome 291 (1986) no. 1, pp. 76-82. http://geodesic.mathdoc.fr/item/DAN_1986_291_1_a17/